# SDR USAA2013081400001

- Difficulty date: August 13, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 61,872 hours, 9,104 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS PANEL CAUTION LIGHT - LOW PRESSURE.  MX SERVICED L3 DOOR ASSIST BOTTLE TO PROPER PRESSURE.
